| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during a cataract extraction with intraocular lens (iol) implant procedure, the lens was stiff.Additional information was received and stated lens was exchanged with another lens.It was reported that there was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).